# SDR CALA2025062706003

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 110,937 hours, 14,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD071701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR M33094 EMERGENCY POWER SUPPLY BATTERY PACK FOUND MALFUNCTION. PERFORMED BY EMP V903218, IDT BY EMP V905467. REPLACE R1 DOOR M33094 EMERGENCY POWER SUPPLY BATTERY PACK AND C/O NEW BATTERY PACK INSTALLATION TEST. THE RESULT FOUND NORMAL AS PER AMM 33-51 -06-960-802 REV 104.
